CSpace

Browse/Search Results:  1-6 of 6 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
topologicalentropyofaclassofsubshiftsoffinitetype 期刊论文
actamathematicasinicaenglishseries, 2018, 卷号: 34, 期号: 12, 页码: 1765
Authors:  Xu Jinzhong;  Wang Lanyu
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
asufficientconditionforplanargraphswithmaximumdegree8tobe9totallycolorable 期刊论文
actamathematicasinicaenglishseries, 2014, 卷号: 30, 期号: 6, 页码: 993
Authors:  Cai Jiansheng;  Teng Changchun;  Yan Guiying
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
fclasstwographswhosefcoreshavemaximumdegreetwo 期刊论文
actamathematicasinicaenglishseries, 2014, 卷号: 30, 期号: 4, 页码: 601
Authors:  Zhang Xia;  Yan Guiying;  Cai Jiansheng
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
fokkerplancktypeequationswithsobolevdiffusioncoefficientsandbvdriftcoefficients 期刊论文
actamathematicasinicaenglishseries, 2013, 卷号: 29, 期号: 2, 页码: 303
Authors:  Luo Dejun
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
aberryessenineualityforthekaplanmeierlestimator 期刊论文
actamathematicasinicaenglishseries, 2001, 卷号: 17, 期号: 1, 页码: 169
Authors:  Wang Qihua;  Zhu Lixing
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
stronglimittheoremsforoscillationmoduliofplprocessandcumulativehazardprocessundertruncationandcensorshopwithapplications 期刊论文
actamathematicasinicaenglishseries, 1999, 卷号: 15, 期号: 2, 页码: 235
Authors:  Zhou Yong;  Sun Liuquan
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10